# SDR 2008FA0000740

- Difficulty date: October 1, 2008
- Submitted: November 4, 2008
- Operation: General aviation
- Aircraft: N7087J
- Make and model: Robsin R22BETA
- Aircraft serial: 2873
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: AB382585
- Condition: Damaged
- Location: Magneto
- Component: Magneto
- Component part number: 54LSC
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTACT ASSY, AS A NEW ASSY OPENS BEYOND THE MAXIMUM .024 INCH. THIS IS A REOCCURRING PROBLEM WITH BOTH THE LT AND THE RT CONTACT ASSEMBLIES. CIRCUMSTANCES ARE WHEN THE POINTS ARE REPLACED. (K)
